# SDR AALA972381

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PASSENGER SEATS 28/29B, AND 36H INOPERATIVE.  RECONNECTED CONNECTOR AT SEAT 29B, RESEATED RECESSED PIN AT EMERGENCY EXIT LIGHT CONNECTOR PASSENGER SEAT 36H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
